# SDR AALA202009099016

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 22,820 hours, 8,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT PUSH BACK TIME, FLIGHT ATTENDANT ADVISED THAT FLIGHT ATTENDANT PANEL STATED "CHECK DOOR PRESSURE" DOOR 4R. SERVICED DOOR 4R DOOR PRESSURE PER AMM 52-10-00.
